Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Stable Processes: Sample Function Growth at a Last Exit Time

Ditlev Monrad
The Annals of Probability
Vol. 5, No. 3 (Jun., 1977), pp. 455-462
Stable URL: http://www.jstor.org/stable/2242993
Page Count: 8
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Stable Processes: Sample Function Growth at a Last Exit Time
Preview not available

Abstract

For stable processes of index $\alpha, 1 < \alpha < 2$, exact upper functions are determined for the sample function growth at a last exit time.

Page Thumbnails

  • Thumbnail: Page 
455
    455
  • Thumbnail: Page 
456
    456
  • Thumbnail: Page 
457
    457
  • Thumbnail: Page 
458
    458
  • Thumbnail: Page 
459
    459
  • Thumbnail: Page 
460
    460
  • Thumbnail: Page 
461
    461
  • Thumbnail: Page 
462
    462